Patient :Hello I recently had a flare up of an abscess on the gums..which had me in pain for three days ..I take 800 ibprophen for muscle pain issues but I think I took too much while I was having my toothache..The pain was horrible...so I also took 30 me of oxycodone ..in conjunction with tylenol. .not sure the space in between. .because I was on my knees crying in pain..but about in 2 to 3 hour spans..eventually pain went away but my stomach was irritated ..I threw up some other meds and bile I think.. my cognition has been way off since the pain subsided..I get dizzy if I bend my head down..dowsy..backwards speech..or delayed thoughts . weird images at night I could not get out of the bed of even hold my eyes open...I was thinking it was all still in my system but it's been 3 days since I took the oxycodone and ibprophen. .about 3 for the tylenol. .that last thing I have taken today is asprin.. then I was worried if it was the abscess getting in my blood stream.. so in short as of today I still get dizzy I started hot flashes ..delayed thought..nausea. .and irritated. .and sudden fatigue. .only taking asprin WHEN NEEDED..I'm scared to take anything else. Could the meds caused long term or short term effects?
Thanks for your query and an elucidate history.
Read and understood that you took Ibuprofen, oxycodone and tylenol.
All these together definitely cause dizziness but not lasting so much.
I would advise you to see a Doctor in ER or a Neurologist or an ENT to find the causes of the dizziness you have.
You may need further investigations like MRI of the brain and ear apparatus, investigations of the blood, urine and all.
This will help us to get a proper diagnosis and treatment.
Take PPI along with such medicines, soft bland diet and plenty of oral fluids.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.